Skip to Main Content
Skip Nav Destination

Chaotic Dynamics of a Quasi-Periodically Forced Beam

J. Appl. Mech. Mar 1992, 59(1): 161-167 (7 pages)
This article has been cited by the following articles in journals that are participating in CrossRef Cited-by Linking.
  • Giuseppe Rega
  • Valeria Settimi
  • Stefano Lenci
Nonlinear Dynamics. January 2020, 102(2)
  • S. Hornstein
  • O. Gottlieb
Nonlinear Dynamics. January 2008, 54(1-2)
  • Qinsheng Bi
Physics Letters A. January 2007, 369(5-6)
  • B. Kang
  • C.A. Tan
Communications in Nonlinear Science and Numerical Simulation. January 2006, 11(2)
  • Lou Jing-jun
  • He Qi-wei
  • Zhu Shi-jian
Applied Mathematics and Mechanics. January 2004, 25(12)
  • Wei Li
  • Peng-cheng Xu
Acta Mathematicae Applicatae Sinica, English Series. January 2003, 19(4)
  • C.A. Tan
  • B. Kang
International Journal of Nonlinear Sciences and Numerical Simulation. January 2001, 2(4)
  • Xu Pengcheng
  • Jing Zhujun
Chaos, Solitons & Fractals. January 2000, 11(6)
  • Xu Pengcheng
  • Jing Zhujun
Acta Mathematicae Applicatae Sinica. January 1999, 15(4)
  • Bi Qinsheng
  • Chen Yushu
  • Wu Zhiqiang
Applied Mathematics and Mechanics. January 1998, 19(2)
  • B. Banerjee
  • A. K. Bajaj
Acta Mechanica. January 1997, 124(1-4)
  • Tatiana Smelova-Reynolds
  • Earl H. Dowell
International Journal of Non-Linear Mechanics. January 1996, 31(6)
Close Modal

or Create an Account

Close Modal
Close Modal